# SDR 2002FA0001145

- Difficulty date: September 6, 2002
- Submitted: October 8, 2002
- Operation: General aviation
- Aircraft: N128JG
- Make and model: Beech A36
- Aircraft serial: E3332
- Engine: Cont IO550*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520130
- Part serial: 2883521
- Condition: Cracked
- Location: Elt
- Component: Elt, Artex
- Component part number: 1104
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN COMPLETING 14 CFR ON THIS ELT, IT WAS NOTED THAT MOUNTING TRY HAS SOME KIND OF WHITE RESIDUE IN IT, INSPECTION OF THE ELT FOUND A CRACK IN THE BATTERY HALF OF THRU ELT CASE.  OPENED UP ELT AND INSPECTION OF BATTERY ASSEMBLY SOUND THAT ONE OF THE CELLS HAD RUPTURED.
